- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 267108, 12 pages
Existence Results for Solutions of Nonlinear Fractional Differential Equations
1Department of Statistics, Gaziosmanpasa University, 60250 Tokat, Turkey
2Department of Primary Mathematics Education, Mevlana University, 34528 Konya, Turkey
Received 15 February 2012; Accepted 1 April 2012
Academic Editor: Allaberen Ashyralyev
Copyright © 2012 Ali Yakar and Mehmet Emir Koksal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [6 citations]
The following is the list of published articles that have cited the current article.
- Ali Yakar, “Initial time difference quasilinearization for Caputo Fractional Differenti al Equations,” Advances in Difference Equations, 2012.
- Allaberen Ashyralyev, and Zafer Cakir, “On the Numerical Solution of Fractional Parabolic Partial Differential Equations with the Dirichlet Condition,” Discrete Dynamics in Nature and Society, vol. 2012, pp. 1–15, 2012.
- Abdon Atangana, and Dumitru Baleanu, “Numerical Solution of a Kind of Fractional Parabolic Equations via Two Difference Schemes,” Abstract and Applied Analysis, vol. 2013, pp. 1–8, 2013.
- Allaberen Ashyralyev, and Zafer Cakir, “FDM for fractional parabolic equations with the Neumann condition,” Advances in Difference Equations, vol. 2013, no. 1, pp. 120, 2013.
- Allaberen Ashyralyev, “Well-posedness of fractional parabolic equations,” Boundary Value Problems, vol. 2013, no. 1, pp. 31, 2013.
- Moldir A Muratbekova, Kanat M Shinaliyev, and Batirkhan K Turmetov, “On solvability of a nonlocal problem for the Laplace equation with the fractional-order boundary operator,” Boundary Value Problems, vol. 2014, no. 1, pp. 29, 2014.